Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Steady water waves

Author: Walter A. Strauss
Journal: Bull. Amer. Math. Soc. 47 (2010), 671-694
MSC (2010): Primary 76B15, 35Q31, 35R35
Published electronically: July 20, 2010
Erratum: Bull. Amer. Math. Soc. (recently posted)
MathSciNet review: 2721042
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a survey of certain aspects of the theory of steady water waves with emphasis on the role played by vorticity. Historical background, numerical illustrations, and brief discussions of the time-dependent problem and of approximate models are included as well.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 76B15, 35Q31, 35R35

Retrieve articles in all journals with MSC (2010): 76B15, 35Q31, 35R35

Additional Information

Walter A. Strauss
Affiliation: Department of Mathematics and Lefschetz Center for Dynamical Systems, Brown University, Providence, Rhode Island

PII: S 0273-0979(2010)01302-1
Received by editor(s): August 19, 2009
Published electronically: July 20, 2010
Additional Notes: I would like to thank my colleagues, Adrian Constantin, Joy Ko, and Samuel Walsh for their help with this paper, as well as the anonymous referees.
The work of this author was supported in part by NSF Grant DMS-0405066.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia